The Community for Technology Leaders
Green Image
Issue No. 05 - May (1983 vol. 32)
ISSN: 0018-9340
pp: 512-519
D. Amar , Laboratoire de Recherche en Informatique, ERA
Memmi and Raillard constructed two families of graphs, regular of degree d and diameter k which are useful for designing telecommunications networks ([(d, k) graph problem]). They conjectured that the connectivity of these graphs were equal to their degree. We prove here these conjectures, that implies that the networks have the best possible reliability.
(d, k) graph problem, Connectivity, interconnection networks, network computers, reliability

D. Amar, "On the Connectivity of Some Telecommunications Networks," in IEEE Transactions on Computers, vol. 32, no. , pp. 512-519, 1983.
93 ms
(Ver 3.3 (11022016))